# SDR SWAA991522

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- System (JASC): 2560 · Emergency Equipment
- Part: Straps
- Part number: A170033
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT STRAPS BROKEN.  REMOVED AND REPLACED STRAPS PER MM.
